# SDR HEEA082822

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,951 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ecu
- Part number: 7046M95G04
- Part serial: CAEE0143
- Condition: Failed
- Location: Eng Torque
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT FOR LANDING, TORQUE STARTED SPLITTING, BUT WITH NO OTHER INDICATIONS OF ABNORMALITY.  WHEN POWER WAS PULLED BACK IN NR 2, TORQUE STAYED AT 50 PERCENT, NR 1 MGT INCREASED TO 780 DEGREES AND N2 TO 96 PERCENT.  LANDING WAS ABORTED AND NR 2 TORQUE CAME BACK UP TO NORMAL.
